Kodai Mathematical Journal

Non-uniqueness of obstacle problem on finite Riemann surface

Rie Sasai

Full-text: Open access

Abstract

In [1], R. Fehlmann and F. P. Gardiner studied an extremal problem for a finite Riemann surface to establish a slit mapping theorem. In this article, we give a condition for non-uniqueness of such slit mappings, by using a deformation of a Riemann surface.

Article information

Source
Kodai Math. J., Volume 29, Number 1 (2006), 51-57.

Dates
First available in Project Euclid: 23 March 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1143122386

Digital Object Identifier
doi:10.2996/kmj/1143122386

Mathematical Reviews number (MathSciNet)
MR2222166

Zentralblatt MATH identifier
1099.30038

Citation

Sasai, Rie. Non-uniqueness of obstacle problem on finite Riemann surface. Kodai Math. J. 29 (2006), no. 1, 51--57. doi:10.2996/kmj/1143122386. https://projecteuclid.org/euclid.kmj/1143122386


Export citation